# SDR AALA2020051869002

- Difficulty date: May 14, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 34,019 hours, 13,747 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Condition: Out Of Adjust
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FIRST OFFICERS WINDOW LATCH HAS PLAY WHEN IIN LOCKED POSITION. ADJUSTED WINDOW LATCH PER AMM 56-12-11.
